Revista Matemática Iberoamericana
Full-Text PDF (220 KB) | Metadata | Table of Contents | RMI summary
Published online: 2010-04-30
Estimates for the X-ray transform restricted to 2-manifoldsM. Burak Erdoğan and Richard Oberlin (1) University of Illinois, Urbana, United States
(2) Louisiana State University, Baton Rouge, USA
We prove almost sharp mixed-norm estimates for the X-ray transform restricted to lines whose directions lie on certain well-curved two dimensional manifolds.
Keywords: Radon, X-ray, transform, mixed-norm
Erdoğan M. Burak, Oberlin Richard: Estimates for the X-ray transform restricted to 2-manifolds. Rev. Mat. Iberoam. 26 (2010), 91-114. doi: 10.4171/RMI/595